# SDR AALA20110307DFW02

- Difficulty date: March 6, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 33,392 hours, 15,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMPS FOR CEILING EMERGENCY LIGHTS.  OPS CHECK NORMAL.
